Bipolar Support Forums To Share and Support One Another

So sick of the med-go-round!

Talk about meds, side effects, and the 'med-go-round'.

by Duckysmom » Thu Sep 07, 2017 4:11 pm

Ok, so I could put this in rants, but it's about meds, specifically the ups and downs of dosage, add this, take this away, so I put it here. I saw my pdoc. Couldn't tell where I was at mentally, sort of up, sort of down, sort of both. But sort of stable, too.

He said I'm pretty stable, but he's seeing either a "mildly mixed state" or a "slow but building rapid cycling". So then come the changes. Increase this, decrease that, keep tapering my benzo, work on coping with therapist. He's a great pdoc, knows his stuff, is caring and compassionate. I'm just sick to death of the changes.

I have a Sunday thru Saturday pill box with am, noon, eve, pm slots and now I have to go back and change them all around and that's just damn annoying and confusing.

I just want to be where I was a year and a half ago. Not pretty stable, but very stable, taking the same damn pills at the same damn times every day.

Ok, pity party done. Frustration not done. Have to go change the pill boxes.
"Do not pray for an easy life, pray for the strength to endure a difficult one."
Bruce Lee
User avatar
Duckysmom
 
Posts: 1236
Joined: Sun Aug 14, 2016 8:52 am

by Spm24 » Thu Sep 07, 2017 4:23 pm

It sucks to have to change your pills around. The upside of it is you all are looking at the big picture and that is to get you stable and keep you there..
Snowflakes gently floating from the sky just dusting the ground. Then it picks up bigger fatter flakes cascading from space at a faster rate. From a dusting to a trace. Then the deluge comes. Oh what joy. Watching everything slow to a crawl, then a stop. Step outside and even with things moving it is quiet. It is a giant muffler the earth is wearing. Causing everything to be muted.To be calm.
User avatar
Spm24
Moderator
 
Posts: 3083
Joined: Wed Aug 17, 2016 10:18 am
Location: Ohio

by Mocha » Thu Sep 07, 2017 5:27 pm

jeezus h. christ, ducky.....you must be ready to pull your hair out..... :shock:

I can feel your frustration, and I know I would feel the same.

Hopefully this particular med tweak will do the job. Fingers crossed here.

love ya girl......

Not A Professional of Any Kind ~ Just Your Garden Variety Nutjob

The ultimate measure of a man is not where he stands in moments of comfort and convenience, but where he stands at times of challenge and controversy.

~Martin Luther King~
User avatar
Mocha
Site Admin
 
Posts: 5447
Joined: Thu Jun 12, 2014 9:37 pm
Location: The North Coast

by AvantGarde » Thu Sep 07, 2017 11:06 pm

You'll reach stability again, I'm sure.

<3
Genetically evolved chicken at your service

My therapist says I don't have crazy eyes
User avatar
AvantGarde
Site Admin
 
Posts: 5563
Joined: Mon Jun 20, 2016 7:01 am

by Jemane » Fri Sep 08, 2017 1:42 am

All the best ducky, so frustrating!
You never know how strong you are until being strong is the only choice you have.
Jemane
 
Posts: 1052
Joined: Sun Jun 05, 2016 2:25 am

by Stuckles » Fri Sep 08, 2017 10:09 am

I hope your new regime works out and it stays the same so you won't have to go through it all over again.
User avatar
Stuckles
 
Posts: 172
Joined: Tue Aug 22, 2017 8:58 am

by Duckysmom » Thu Oct 05, 2017 3:52 pm

So, here I go again, on the med-go-round, and it's making me dizzy! Up this, lower that, add Lithium, titrate down Rexulti (to eventually get off it completely). Pill container waiting to be shuffled through AGAIN!

My tremors have gotten so bad that my entire legs shake and it's hard to drive. I also have muscle cramps and spasms and feel like I'm vibrating, can't sit still, move constantly. There's a word for it that my pdoc used and I can't remember how to spell it.

So my med changes are more over the side effects of my combo and Rexulti than my moods, but a little bit about my moods. Either mildly depressed or manic bursts, no in between. What I wouldn't give for a little hypomania right now. Ok, no, just contentment would be good.

But the med changes . . . Grrrrr!
"Do not pray for an easy life, pray for the strength to endure a difficult one."
Bruce Lee
User avatar
Duckysmom
 
Posts: 1236
Joined: Sun Aug 14, 2016 8:52 am

by Spm24 » Thu Oct 05, 2017 4:00 pm

Sorry your going through another med shuffle. Hopefully this will alleviate the side effects that you are experiencing...has to get out for you having to change it so often when it seemed to be helping...

Hug
Snowflakes gently floating from the sky just dusting the ground. Then it picks up bigger fatter flakes cascading from space at a faster rate. From a dusting to a trace. Then the deluge comes. Oh what joy. Watching everything slow to a crawl, then a stop. Step outside and even with things moving it is quiet. It is a giant muffler the earth is wearing. Causing everything to be muted.To be calm.
User avatar
Spm24
Moderator
 
Posts: 3083
Joined: Wed Aug 17, 2016 10:18 am
Location: Ohio

by AvantGarde » Fri Oct 06, 2017 12:13 am

Duckysmom wrote:There's a word for it that my pdoc used and I can't remember how to spell it.


Akathisia?

Things will settle down. I'm sorry you're going through it, though.
Hug
Genetically evolved chicken at your service

My therapist says I don't have crazy eyes
User avatar
AvantGarde
Site Admin
 
Posts: 5563
Joined: Mon Jun 20, 2016 7:01 am

by Duckysmom » Fri Oct 06, 2017 2:10 am

THAT'S THE WORD! Thank you, AG.

Just frustrated. And a little worried about what new challanges these changes wil bring.

Hugs back.
"Do not pray for an easy life, pray for the strength to endure a difficult one."
Bruce Lee
User avatar
Duckysmom
 
Posts: 1236
Joined: Sun Aug 14, 2016 8:52 am

by Duckysmom » Fri Oct 06, 2017 4:58 am

Can anyone tell me how long it takes to adjust to lithium? I know we're all different, but this nausea after just one 300 mg dose is horrible.
"Do not pray for an easy life, pray for the strength to endure a difficult one."
Bruce Lee
User avatar
Duckysmom
 
Posts: 1236
Joined: Sun Aug 14, 2016 8:52 am

by Spm24 » Fri Oct 06, 2017 6:11 am

No help there. I have had no side effects on lithium... Wish I could tell you how long it might last..
Snowflakes gently floating from the sky just dusting the ground. Then it picks up bigger fatter flakes cascading from space at a faster rate. From a dusting to a trace. Then the deluge comes. Oh what joy. Watching everything slow to a crawl, then a stop. Step outside and even with things moving it is quiet. It is a giant muffler the earth is wearing. Causing everything to be muted.To be calm.
User avatar
Spm24
Moderator
 
Posts: 3083
Joined: Wed Aug 17, 2016 10:18 am
Location: Ohio

by cln1812 » Mon Oct 09, 2017 6:00 am

All the best. I am with you. My meds have changed so often, that many of them I could not even mail order because in 3 months, the dosages/meds would be different. I am on a 6 month stint of the same meds, which is making me somewhat nervous as I have never gone this long without having a change (but I'm feeling pretty good for the most part, so I guess it's working). I hope you will reach stability soon. I wish I could tell you it would be right out there, but, honestly, this is my first time since diagnosis (around 1999) that my meds have been stable, other than the brief stint while pregnant and breastfeeding on Zoloft.
The past cannot be changed. The future is yet in your power.

~ Unknown
User avatar
cln1812
 
Posts: 46
Joined: Sun Oct 08, 2017 5:26 pm
Location: Houston, TX


Return to Medications